# SDR SIMA200705902

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 4,803 hours, 4,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Part time: 4,803 hours, 4,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OMEGA BEAM CORRODED AT FRAME 20.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS.  CLEANED, TREATED AND RESTORED PROTECTIVE FINISH IAW EMB SRM 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
